MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102620-67A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2022, senseonics was made aware of an adverse event where users sensor broke during the removal procedure.
 
Additional Manufacturer Narrative
The rma was received and the customer's complaint was confirmed after visual inspection.Forceps marks were observed on the broken sensor.The sectional view shows necking of the epoxy before snapping off.Necking implies a tension failure of the part.The sensor broke off in two pieces - about 2/3 and 1/3 of sensor size - while it was being explanted.Breakage of sensor during removal is a known and anticipated potential adverse effect, which does not require additional investigation.Per case notes of associated pm8 case, complaint: (b)(4), the sensor fragments were successfully removed.No further resolution was found necessary for this complaint.D9.Device available for evaluation? yes, 19 august 2022.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 10.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key15210430
Report Number3009862700-2022-00124
Device Sequence Number11289952
Product Code QHJ
UDI-Device Identifier00817491022356
UDI-Public817491022356
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/07/2022
Device Model Number102620-67A
Device Catalogue NumberFG-4201-00-301
Device Lot NumberWP08503
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale